# SDR 249TR0066

- Difficulty date: December 22, 2004
- Submitted: December 26, 2004
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 47,137 hours, 27,342 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Attach Angle
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE AT AFT HINGE OF APU DOOR CRACKED.  REPLACED ATTACH ANGLE PER SRM 51-10-1 AND SRM 51-30-0.
